Open Access Library Journal

Vol.5 No.7(2018), Paper ID 86176, 9 pages

DOI:10.4236/oalib.1104723

 

Unique Common Fixed Points for Mappings Satisfying φ-Contractions on b2 Metric Spaces

 

Yihao Sheng, Jianping Ren, Linan Zhong

 

Department of Mathematics, Yanbian University, Yanji, China
Department of Mathematics, Yanbian University, Yanji, China
Department of Mathematics, Yanbian University, Yanji, China

 

Copyright © 2018 Yihao Sheng, Jianping Ren, Linan Zhong et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Sheng, Y. , Ren, J. and Zhong, L. (2018) Unique Common Fixed Points for Mappings Satisfying φ-Contractions on b2 Metric Spaces. Open Access Library Journal, 5, 1-9. doi: 10.4236/oalib.1104723.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.